MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration results were within the specified ranges.The qc results were within the specified ranges.The alarm trace had abnormal aspiration and abnormal liquid level alarms.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.The event's cause could not be determined.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas c 503 analytical unit (b)(6).The field service engineer (fse) inspected and cleaned the analyzer; checked and aligned the sample and reagent probes; and checked and adjusted the rinse water.He verified the analyzer's performance with a successful precision checks and the customer performed successful qcs.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable tina-quant hemoglobin a1cdx gen.3 assay result from one patient sample tested on the cobas c 503 analytical unit the initial result was 6.0%.The repeat result was 4.9%.The repeat result was deemed correct.The physician deemed the initial result too high for the patient's clinical picture, prompting the patient's sample to be rerun.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key21984475
Report Number1823260-2025-01415
Device Sequence Number4478887
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056668190
Device Lot Number794063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown